# SDR USAA2013020400032

- Difficulty date: February 2, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N521UW
- Make and model: Airbus A321-231
- Aircraft serial: 3944
- Aircraft time: 14,138 hours, 4,640 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 16633
- Condition: Faulty
- Location: Nlg Steering
- Part time: 14,133 hours, 4,639 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM DEN, CREW RECEIVED AN ECAM BRAKE SYSTEM 2 FAULT AND NWS FAULT.  CREW CONTACTED MOC AND CAPTAIN WAS ABLE TO RESET FAULT IN FLIGHT.  CREW CONTINUED TO DESTINATION AT PHL AND DECLARED AN EMERGENCY AS A PRECAUTIONARY MEASURE INTO AIRPORT.  FLIGHT LANDED WITHOUT INCIDENT, CLEARED THE ACTIVE RUNWAY AND WAS TOWED TO THE GATE.  MAINTENANCE ACCOMPLISHED BSCU 1 AND 2 BITE TEST PER AMM TASK 32-46-00-740-001-A.  NO FAULTS CONFIRMED.  BSCU 1 AND 2 NORMAL BRAKING TEST PER AMM TASK 32-46-00-740-005-A OK.  ACCOMPLISHED TSM TASK 32-51-00-810-811-A.  REPLACED 3GC FEEDBACK SENSOR PER AMM 32-51-19-401.  FUNCTIONAL CHECK OF NWS PER AMM TASK 32-51-00-720-003 OK.
